A 49-year-old member asked:
Disclaimer

i'm afraid i will develop a severe skin reaction such as steven johnson syndrome. is it common after taking tylenol (acetaminophen)?

1 doctor answer
Dr. Ed Friedlander
44 years experience Pathology
No: There are several other meds for which it's a fairly significant risk; if you take these, you need to discontinue them on the first appearance of a rash. Tylenol's not one of them but again, if you get a rash, discontinue the rx.
Answered on Mar 31, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old member asked:
Dr. Walter Futterweit
64 years experience Endocrinology
Very unlikely: Particular if only 1 Tylenol (acetaminophen) every 6 hours or less.
A 33-year-old member asked:
Dr. Yusuf Mathai
12 years experience Family Medicine
Reaction to tylenol (acetaminophen): Allergic reactions can occur with any medication, even those that are over the counter like tylenol (acetaminophen). While I am not sure what the exac ... Read More
A 43-year-old female asked:
Dr. Steven Hill
23 years experience Family Medicine
Depends: You really should discuss with your doctor as chronic headaches have many causes. They need to address blood pressure and other issues. If a ct sca ... Read More
4
4 thanks
A 24-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor can evaluate: Severe pains in any part of the body, especially a new symptom, needs to be evaluated by a doctor to find out why it is happening, and to rule out any ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month